Vol. 9, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 9, No. 1, 2016

Using ciliate operations to construct chromosome phylogenies
1–26

Jacob L. Herlin, Anna Nelson and Marion Scheepers

On the distribution of the greatest common divisor of Gaussian integers
27–40

Tai-Danae Bradley, Yin Choi Cheng and Yan Fei Luo

Proving the pressing game conjecture on linear graphs
41–56

Eliot Bixby, Toby Flint and István Miklós

Polygonal bicycle paths and the Darboux transformation
57–66

Ian Alevy and Emmanuel Tsukerman

Local well-posedness of a nonlocal Burgers' equation
67–82

Sam Goodchild and Hang Yang

Investigating cholera using an SIR model with age-class structure and optimal control
83–100

K. Renee Fister, Holly Gaff, Elsa Schaefer, Glenna Buford and Bryce C. Norris

Completions of reduced local rings with prescribed minimal prime ideals
101–118

Susan Loepp and Byron Perpetua

Global regularity of chemotaxis equations with advection
119–131

Saad Khan, Jay Johnson, Elliot Cartee and Yao Yao

On the ribbon graphs of links in real projective space
133–153

Iain Moffatt and Johanna Strömberg

Depths and Stanley depths of path ideals of spines
155–170

Daniel Campos, Ryan Gunderson, Susan Morey, Chelsey Paulsen and Thomas Polstra

Combinatorics of linked systems of quartet trees
171–180

Emili Moan and Joseph Rusinko